# SDR C2XA03TY206

- Difficulty date: December 8, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- Aircraft time: 7,587 hours, 7,368 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 12007244001
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION DAMAGE WAS FOUND ON THE RUDDER 1 AFT SPAR.  MAINTENANCE ACCOMPLISHED A SPLICE REPAIR IAW EC 5540-01022 AND EMB CPM 51-21-04/05, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
